Couldn't find what you looking for?

TRY OUR SEARCH!

Hello Friends,

I am trying to help you out today, I was diagnosed with Psoriatic arthritis related with psoriasis. I realized that my body started to achy after a hard work at construction. I asked my doctor for Tylenol #3, It works for while and my tolerance began to demand more and more codeine because my body was getting used to codeine and my body continue achy. I went to doctor again and told him that I have to take 12 tablets of T#3 a day, my doctor said it is too much so he prescribed me low dosage morphine. I have no idea because the medicine was not to be said morphine on the prescription bottles, It stated M-Elson. My doctor said try that to see if it works.

I took and it worked amazed, I went out everyday as if I have no problem. But tolerance began to set in after few months taking this medicine. I had my dosages increase and increase over months due to tolerance, I realized that I may take them too much. I began researched. I found out that those medicine will only mask on the pain. Actually, my body achy is not that bad compared having the side effects. I grew lost motivate to do anything and lost job, and marriage problem. I just do not want to do anything but to sleep all day. I realized that I am in serious problem. I went to doctor again. He said I should quit that one but to reduce it gradually very slowly until I am back on my feet again. During this time, I took 480mg 4 split ways a day. I reduced a little bit but ended up real sick, vomiting, nausea, clammy sweating, heart pounding, craving, and FLU-like syndrome. I waited for 8 to 12 days before I reduced again, now I am currently down to 20 mg, I still get sick. I got real angry and promised myself that I will quit that one and go back to normal again and live with achy thing that I have. It has been 8 months since I reduced the medicine very slowly. Guess what, I would be very sick 2/3 out of 8 months. I couldnt go to work until I know that I am back to healthy again.

That is why I am here to tell you guys DO NOT TAKE THESE DANGEROUS MEDICINE. It was awesome at first but you would stuck with it at the end. I am hoping that I would quit taking two more 10 Mgs before next week. And then I will possible get sick for 8 to 12 days. After that I will celebrate. It is absolute no fun to be sick during this time due to withdrawal syndrome. And Morphine is very serious side effects.

It is better to live with your pain than to take those harmful medicine.

I do hope that it can help you guys to think twice about taking this Morphine medicine included street drugs. It is fun to live freely and smell fresh air rather than confident yourself in your bedroom.

Your friend.

Loading...

You are so right. I was prescribed morphine after a failed spine surgery. This was 6 years ago. I go through withdrawl at least once a month. I am on 90mg. I always run out 7 or 8 days  before i can get a refill. The reason I take morphine even after I  beat withdrawls is because the spine pain never lets up. Even on the morphine I hurt like hell. But with the morphine I feel much better. I rarely take to much, but at times the pain is soo bad i take two.So yes, the morphine is bad. But at least I am alive and living a restricted but somewhalt normal life. I lost a job I loved very much, a husband whom was my wordle . I think without the morphine I would have just left this wordle. I couldnt handle the phyical pain too. I relieze that I am a morphine addict. I plan on staying that way. I know if I stopped I would just fly away'

 

Reply

Loading...

yup no doubt, as I take 80mg twice a day and oxycodone also. this is the first month of ever having WD from morphine and it's no fun, but as you said it is a functioning issue for me also, good luck everyone figuring this out, as it is not an easy decision to be physically dependent on anything
Reply

Loading...

I was prescribed MS Contin which the generic is morphine.  For the past eight years I have tried to keep it at the lowest level possible,  I was in a car accident and broke my neck, cracked c3 and c6 breaking c4 and c5.  It was very painful but I have decided the pain may be better for me than the drug.  I have gone from 180mg daily to the present 30mg since April.  I have gone thru a lot of crying jags from the pain returning and additional withdrawals muscle pain and two months ago my feet started to feel numb and have slowly gotten so bad that betweent the pain and the burning sensation I have to wear bedroom slippers in order to walk.  I hope to get off this soon because I feel the pain is better than having something wrong and not knowing it as the drug masks most all pain.  I have been lucky to have a good friend that is a nurse next door who may not understand but is very encouraging as is my husband and physician.  My only suggestion is to stay away from any class 2 narcotics and read up online about any drug you are perscribed before you use it not after.

Reply

Loading...

Iam a addict too n been sonce I was 18 my boyfriend had given me some one time bcuz I had real bad bak pain so I was first on t#3 n den wen dat wasnt doin anything my dr put me on morph now he didnt tell me side effects other wise I neva woulda took em now im struggling woth dis pain n ran out a couple days early n da pharamacist wont give em not even a couple days now am startin to get sick I hate dis is dere anything else we can use to ease it up bcuz I have three babies to look after
Reply

Loading...

I must disagree I take morphine 180 mg every day and my only problem is if I am late or forgetbthem for over 4 hoursvthen the yawning and runny eyes and nose reminds you of missing the dose it does however allow me to live a relativly normal life after a bad back operation left me semi disabled had it not been for mst I would be in a wheelchair so there are good reasons for taking mst but only after counselling by your doctor who can give you the bad side effects.
Reply

Loading...

I was using 290mg a day due to severe sciataca pain and upper disk problems. After a year I had cut down to 30mg. I was only taking the IR's after that so over the last two months I broke them in half then to quarters etc. and now I am two days off them completely. So far not so bad. I had suffered, and still do sometimes. It never was severe because I slowly did it. I developed RLS and cold like symptoms, headaches, diarrhea, body ached, nause, etc. it's not as bad as it sounds. It wasn't a constant thing, just the first week was a little rough. I was tired of being treated like a criminal at pharmacies and pain management doctor. It took me over a year but I feel better for it now. I just need to figure out what to do about the pain. I am waiting for medical marijuana to be legalized in my state.

Reply

Loading...

You need to do some research on Kratom and get some of that ASAP. It will get you off Morphine and its much more safe. Trust me, Kratom is the best herb you have never heard of. Find a good online vendor.

Reply

Loading...